# SDR FDEA202111082906

- Difficulty date: November 8, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 30,791 hours, 17,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT :EXISTING EXTERNAL DOUBLER FOUND ON L/H WING LWR   SURFACE L/E PANEL 513AB CUTOUT FWD O/B AREA POSITION.   COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF EXISTING   REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 53-15-63-201,   PARA.5.A, PAGE 201-216, FIG.201, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR   WITH NO SUPPLEMENTAL INSPECTION REQUIREMENTS."FOR RECORD PURPOSES   ONLY""MAJOR   REPAIR"
